Benylin Chesty Cough and Cold 16 Tablets
Benylin Chesty Cough and Cold 16 Tablets

Benylin Chesty Cough and Cold 16 Tablets

£4.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • The pill is a triple action treatment
  • Tablet works on chesty cough & congestion, blocked & runny nose, sore throat & headache
  • Contains active ingredients as Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg

Description: Benylin Chesty Cough and Cold Tablets is a triple action treatment. This power-packed medicine works on chesty cough & congestion, blocked & runny nose, sore throat & headache. The pills provide relief by targeting cough deep down in your chest. These tablets also help in relieving symptoms of your cold. Active ingredient in the pill, Guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up. Phenylephrine in pills is a nasal decongestant that helps to reduce swelling in the passages of nose, so that you can breathe more easily. Paracetamol ingredient in pill relieves the pain and reduces your temperature if you suffering from fever.

Usage Directions:

  • Tablets are safe for oral use only
  • Swallow whole pill with water
  • Do not chew or crush the tablets
  • 2 tablets every 4 hours as required
  • Do not consume more than 8 pills i.e. 4 doses in a day
  • Do not give this medicine to children under 12 years old

Side Effects and Precautions:

  • The pills are safe for consumption by adults, the elderly and children of 12 years and above
  • However, some allergic reactions like, skin rashes may occur
  • Headache, dizziness, drowsiness, agitation, dry mouth, upset stomach or fits are some common and mild side effects
  • In case you come across some unknown reactions or prolonged effects, stop medication and consult doctor

Ingredients:

  • 250mg Paracetamol
  • 100mg Guaifenesin
  • 5mg Phenylephrine Hydrochloride

Each Pack Contains: 16 X Benylin Chesty Cough and Cold Tablets

Storage:

  • Do not store above 25°C temperature
  • Keep the medication away from reach of pets and children
Benylin
3884830

Reviews

Write your review

Benylin Chesty Cough and Cold 16 Tablets

  • The pill is a triple action treatment
  • Tablet works on chesty cough & congestion, blocked & runny nose, sore throat & headache
  • Contains active ingredients as Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg

Write your review